# SDR USAA990267

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48142
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Emergency Exit
- Part time: 42,939 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 1 INCH CRACK IN SKIN COMING OUT FROM UNDER TOP AFT STOP AT AFT LEFT EMERGENCY EXIT.  INSTALLED REPAIR DOUBLER PER TYPICAL REPAIR 52-20-03.  (M)
